Skip to Main Content

Mathematics of Computation

Published by the American Mathematical Society, the Mathematics of Computation (MCOM) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6842 (online) ISSN 0025-5718 (print)

The 2020 MCQ for Mathematics of Computation is 1.98.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Quadrature formulas over infinite intervals in terms of differences
HTML articles powered by AMS MathViewer

by F. D. Burgoyne PDF
Math. Comp. 17 (1963), 298-301 Request permission
References
    National Bureau of Standards Applied Mathematics Series, v. 37, Tables of Functions and of Zeros of Functions, Washington, D.C., 1954.
  • Herbert E. Salzer, Ruth Zucker, and Ruth Capuano, Table of the zeros and weight factors of the first twenty Hermite polynomials, J. Research Nat. Bur. Standards 48 (1952), 111–116. MR 0048901
  • J. F. Steffensen, Interpolation, Chelsea Publishing Co., New York, N. Y., 1950. 2d ed. MR 0036799
  • R. A. Buckingham, Numerical Methods, Pitman, London, 1957, p. 568-573.
  • G. N. Watson, A Treatise on the Theory of Bessel Functions, Cambridge University Press, Cambridge, England; The Macmillan Company, New York, 1944. MR 0010746
Similar Articles
  • Retrieve articles in Mathematics of Computation with MSC: 65.55
  • Retrieve articles in all journals with MSC: 65.55
Additional Information
  • © Copyright 1963 American Mathematical Society
  • Journal: Math. Comp. 17 (1963), 298-301
  • MSC: Primary 65.55
  • DOI: https://doi.org/10.1090/S0025-5718-1963-0158537-4
  • MathSciNet review: 0158537